Can clopine (clozapine, a drug used to treat mood disorders) medication cause astigmatism?
No. Astigmatism is caused by irregularities in the shape of the cornea or the lens. However, clozapine is one of many medications that can dry out the cornea and cause a change in the prescription. These changes usually reverse with a return of the cornea to its usual lubricated state.
Ask a New Question
Not every question will receive a direct response from an ophthalmologist. However, we will follow up with suggested ways to find appropriate information related to your question. Medical disclaimer
By submitting your question, you agree to be answered by email. Your email address will only be used to answer your question unless you are an Academy member or are subscribed to Academy newsletters.
Get ophthalmologist-reviewed tips and information about eye health and preserving your vision.
Public & Patients
Museum of the Eye